# SDR UPS08851566

- Difficulty date: January 9, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 37502570503
- Part serial: TAG00897318
- Condition: Cracked
- Location: Fs 1050 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L31L SPLICE FITTING CRACKED AT STA 1050.  REPLACED SPLICE FITTING AT FS 1050 AND L31L REF, SRM 51-1-20D AND SRM 51-1-24.
